# SDR SWAA2015060540407

- Difficulty date: June 3, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 737-3TO
- Aircraft serial: 23941
- Aircraft time: 79,478 hours, 67,370 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 601SW
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK & DECLARED EMER.  R2 COCKPIT WINDOW HEAT WIRE ARCED.  R & R R2 WINDOW HEAT ELEC HARNESS IAW MM.
